Some applications with new admissibility contractions in \(b\)-metric spaces

Volume 10, Issue 8, pp 4162--4174

Publication Date: 2017-08-11


L. Paunović
P. Kaushik
S. Kumar


The work presented in this paper extends the idea of \(\alpha-\beta\)-contractive mappings in the framework of \(b\)-metric spaces. Fixed points are investigated for such kind of mappings. An example is given to show the superiority of our results. As applications we discuss Ulam-Hyres stability, well-posedness and limit shadowing of fixed point problem.


XML export